Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
saki123

Accutane after Doxyciklin (Dovicin)??

Recommended Posts

Hello,

i'm new here and i need some help. I have been on Doxyciklin for a month now, but with no clear improvement, so, after there has been nothing else left to try, i need to start Accutane. I would just like to know, after how long can i start using Accutane, considering that i took Doxyciklin up to now, becasue Accutane should not be used with tetracylic antibiotics such as the one i used. In other words, how long does it take for Doxyciklin to totally leave your body??

Thx a lot.

Share this post


Link to post
Share on other sites

um if you are talking about doxycyclin. then no it doesn't affect accutane. i was on it and i went to my derm. he prescribed me accutane and i said i'm taking doxycycline. he told me to stop taking it..and a week later i am going to pick up my pills from the pharmacy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×